# SDR 2002F00758

- Difficulty date: July 11, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N414PG
- Make and model: Cessna 414A
- Aircraft serial: 414A0811
- Engine: Cont TSIO520NB
- Engine time: 348 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 646657A2
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

CYLINDER HEAD SEPERATED FROM BARREL DURING CLIMB OUT. ENGINE FEATHERED AND AIRCRAFT LANDED SAFTELY. CYLINDER HEAD CRACKED ABOVE THREADED AREA TO BARREL.
